欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  10 篇文章
     
     
 
Numerical Solution of Nonlinear System of Partial Differential Equations by the Laplace Decomposition Method and the Pade Approximation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 3 Page: 175-184
       
 
Stochastic Oscillators with Quadratic Nonlinearity Using WHEP and HPM Methods

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 3 Page: 185-194
       
 
Jovian Problem: Performance of Some High-Order Numerical Integrators

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 3 Page: 195-204
       
 
Some Remarks to Numerical Solutions of the Equations of Mathematical Physics

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 3 Page: 205-210
       
 
Finite Element Analysis of the Ramberg-Osgood Bar

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 3 Page: 211-216
       
 
A Family of 4-Point n-Ary Interpolating Scheme Reproducing Conics

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 3 Page: 217-221
       
 
Bifurcations and Sequences of Elements in Non-Smooth Systems Cycles

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 3 Page: 222-230
       
 
Wave Equation Simulation Using a Compressed Modeler

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 3 Page: 231-241
       
 
Enhanced Frequency Resolution in Data Analysis

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 3 Page: 242-251
       
 
Conjugate Effect of Radiation and Thermal Conductivity Variation on MHD Free Convection Flow for a Vertical Plate

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 3 Page: 252-259